Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Term Structure Models with Parallel and Proportional Shifts
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0003-4454-474X
Copenhagen Business School.
Stockholm School of Economics.
2007 (English)In: Applied Mathematical Finance, ISSN 1350-486X, E-ISSN 1433-4313, Vol. 14, no 3, 243-260 p.Article in journal (Refereed) Published
Abstract [en]

    We investigate the possibility of an arbitrage free model for the term structure of in-terest rates where the yield curve only changes through a parallel shift. We consider HJMtype forward rate models driven by a multidimensional Wiener process as well as by a gen-eral marked point process. Within this general framework we show that there does indeedexist a large variety of nontrivial parallel shift term structure models, and we also describethese in detail. We also show that there exists no nontrivial flat term structure model. Thesame analysis is repeated for the similar case, where the yield curve only changes throughproportional shifts.

Place, publisher, year, edition, pages
2007. Vol. 14, no 3, 243-260 p.
Keyword [en]
bond market, term structure of interest rates, flat term structures.
National Category
Economics and Business Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-86592DOI: 10.1080/13504860600858030Scopus ID: 2-s2.0-34347233084OAI: oai:DiVA.org:kth-86592DiVA: diva2:500876
Note
QC 20120228Available from: 2012-02-13 Created: 2012-02-13 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Armerin, FredrikBjörk, Tomas
By organisation
Mathematics (Dept.)
In the same journal
Applied Mathematical Finance
Economics and BusinessMathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 37 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf